MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT
Model Number 36452801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Osteolysis (2377); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, intra-articular metallosis secondary to trunnion wear, osteolysis, pseudotumor and proximal peri-prosthetic fracture.

Brand Name
LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18673317
Report Number3010536692-2024-00077
Device Sequence Number6194697
Product Code LPH
UDI-Device IdentifierM684364528011
UDI-PublicM684364528011
Combination Product (Y/N)N
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36452801
Device Catalogue Number36452801
Device Lot Number0101035595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale